# SDR RAIA00407013

- Difficulty date: July 6, 2004
- Submitted: July 31, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 17,379 hours, 17,713 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7010680938
- Part serial: 95040431
- Condition: Malfunctioned
- Location: Trim Warning
- Part time: 14,053 hours, 15,444 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5534 - STL - TRIM WARNING LIGHT CAME ON.  MAINTENANCE DEFERRED ELECTRIC TRIM IAW MEL. SUBSEQUENTLY REMOVED AND REPLACED AUTO PILOT COMPUTER.
